# SDR ASOA2015070213223

- Difficulty date: June 5, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 621-625, STR 14L, ADJACENT TO SKIN, OTBD FLANGE IS CRACKED.  REMOVED CRACKED INTERCOSTAL, PN:601R2350121-5 FROM INTERCOSTAL.  IN STEP 3 IAW SRM 51-42-21.  LOCATED AND DRILLED NEW INTERCOSTAL, PN:601R350121-5 IAW SRM 51-40-11.  INSTALLED IT ON INTERCOSTAL NOTED IN STEP 3 IAW SRM 51-42-21.
